MathSciNet Relay Station
MathSciNet bibliographic data
MR1992860 (2004f:35193) 35R35 (34A12 35K55 53C44)
Chern, Hua-Huai; Guo, Jong-Shenq; Lo, Chu-Pin The self-similar expanding curve for the curvature flow equation. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3191–3201 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement